JungHwan, Park 박정환
Office: Basement 45, Herman Brown Hall
Email: jp35 (at) rice (dot) edu
Mailing address: Department of Mathematics, Rice University,
6100 Main Street, Houston, TX 77005
Topology, Knot Theory, Three and Four-dimensional Manifolds
A construction of slice knots via annulus modifications, (arxiv 1512.00401), submitted.
Milnor’s triple linking number and derivatives of genus three knots, (arxiv 1603.09163), submitted.
Inequality on t_nu(K) defined by Livingston and Naik and its applications, (arxiv 1603.04740), Proc. Amer. Math. Soc. 145 (2017), 889-891.
On the Upsilon invariant and satellite knots (joint with Peter Feller and Arunima Ray), (arxiv 1604.04901), submitted.
A family of non-split topologically slice links with arbitrarily large smooth slice genus (joint with Arunima Ray), (arxiv 1605.07045), To appear: Proceedings of the AMS.
Every genus one algebraically slice knot is 1-solvable (joint with Christopher W. Davis, Taylor E. Martin, and Carolyn Otto), (arxiv 1606.00479), submitted.
Links with nontrivial Alexander polynomial which are topologically concordant to the Hopf link (joint with Min Hoon Kim and David Krcatovich), (arxiv 1703.10325), submitted.